# SDR COMA0560425

- Difficulty date: August 4, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 28,751 hours, 27,459 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R576891
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5687 - DURING CLIMBOUT OF ERI RECEIVED A CARGO DOOR CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE CARGO DOOR WIRING HARNESS.
